PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 2 | 269-279
Tytuł artykułu

Sidon sets and Riesz sets for some measure algebras on the disk

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Sidon sets for the disk polynomial measure algebra (the continuous disk polynomial hypergroup) are described completely in terms of classical Sidon sets for the circle; an analogue of the F. and M. Riesz theorem is also proved.
Rocznik
Tom
72
Numer
2
Strony
269-279
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-08-30
poprawiono
1996-04-22
Twórcy
  • Département de Mathématique, Institut de Recherche Mathématique Avancée, Université Louis Pasteur, 67100 Strasbourg, France
  • Department of Mathematics and Computer Science, University of Missouri-St. Louis, St. Louis, Missouri 63121, U.S.A.
Bibliografia
  • [AT74] H. Annabi et K. Trimèche, Convolution généralisée sur le disque unité, C. R. Acad. Sci. Paris 278 (1974), 21-24.
  • [BG91] M. Bouhaik and L. Gallardo, A Mehler-Heine formula for disk polynomials, Indag. Math. 1 (1991), 9-18.
  • [BG92] M. Bouhaik and L. Gallardo, Un théorème limite central dans un hypergroupe bidimensionnel, Ann. Inst. H. Poincaré 28 (1992), 47-61.
  • [BH95] W. R. Bloom and H. Heyer, Harmonic Analysis of Probability Measures on Hypergroups, de Gruyter Stud. Math. 20, de Gruyter, Berlin, New York, 1995.
  • [CS92] W. C. Connett and A. L. Schwartz, Fourier analysis off groups, in: The Madison Symposium on Complex Analysis (Providence, R.I.), A. Nagel and L. Stout (eds.), Contemp. Math. 137, Amer. Math. Soc. 1992, 169-176.
  • [CS95] W. C. Connett and A. L. Schwartz, Continuous 2-variable polynomial hypergroups, in: Applications of Hypergroups and Related Measure Algebras (Providence, R.I.), O. Gebuhrer, W. C. Connett and A. L. Schwartz (eds.), Contemp. Math. 183, Amer. Math. Soc., 1995, 89-109.
  • [Edw67] R. E. Edwards, Fourier Series, Vols. I, II, Holt, Rinehart and Winston, New York, 1967.
  • [HK93] H. Heyer and S. Koshi, Harmonic Analysis on the Disk Hypergroup, Mathematical Seminar Notes, Tokyo Metropolitan University, 1993.
  • [Kan76] Y. Kanjin, A convolution measure algebra on the unit disc, Tôhoku Math. J. (2) 28 (1976), 105-115.
  • [Kan85] Y. Kanjin, Banach algebra related to disk polynomials, ibid. 37 (1985), 395-404.
  • [Koo72] T. H. Koornwinder, The addition formula for Jacobi polynomials, II, the Laplace type integral representation and the product formula, Tech. Report TW 133/72, Mathematisch Centrum, Amsterdam, 1972.
  • [Koo78] T. H. Koornwinder, Positivity proofs for linearization and connection coefficients of orthogonal polynomials satisfying an addition formula, J. London Math. Soc. (2) 18 (1978), 101-114.
  • [Rud62] W. Rudin, Fourier Analysis on Groups, Interscience Publishers, 1962.
  • [Sze67] G. Szegő, Orthogonal Polynomials, 2nd ed., Colloq. Publ. 23, Amer. Math. Soc., Providence, R.I., 1967.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i2p269bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.